# SDR SCNA20240311141

- Difficulty date: October 31, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8
- Aircraft serial: 37244
- Aircraft time: 33,948 hours, 11,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LWR SILL FWD CORNER SCUFF PLATE CRACKDOT 11/003. LOCATED AND DRILLED NEW FWD CARGO LWR SILL FWD CORNER SCUFF PLATE P/N 654A0004-337 PO# FS143407 IAW B737 SRM 51-40-05 AND 51-40-08.TREATED AND PRIMED NEW HOLES IAW B737 SRM 51-20-01. FWD CARGO LWR SILL FWD CORNER SCUFF PLATE REMOVAL AND INSTALLATION TO BE ACOMPLISHED ON NR00026.
